About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 248717, 7 pages
http://dx.doi.org/10.1155/2013/248717
Research Article

Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 11 February 2013; Accepted 18 April 2013

Academic Editor: Tonghua Zhang

Copyright © 2013 Cemil Tunç and Melek Gözen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. E. Chlouverakis and J. C. Sprott, “Chaotic hyperjerk systems,” Chaos, Solitons & Fractals, vol. 28, no. 3, pp. 739–746, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Cronin-Scanlon, “Some mathematics of biological oscillations,” SIAM Review, vol. 19, no. 1, pp. 100–138, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Eichhorn, S. J. Linz, and P. Hänggi, “Transformations of nonlinear dynamical systems to jerky motion and its application to minimal chaotic flows,” Physical Review E, vol. 58, no. 6, pp. 7151–7164, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. O. Friedrichs, “On nonlinear vibrations of third order,” in Studies in Nonlinear Vibration Theory, pp. 65–103, Institute for Mathematics and Mechanics, New York University, 1946. View at MathSciNet
  5. S. J. Linz, “On hyperjerky systems,” Chaos, Solitons & Fractals, vol. 37, no. 3, pp. 741–747, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. L. Rauch, “Oscillation of a third order nonlinear autonomous system,” in Contributions to the Theory of Nonlinear Oscillations, Annals of Mathematics Studies, no. 20, pp. 39–88, Princeton University Press, Princeton, NJ, USA, 1950. View at Zentralblatt MATH · View at MathSciNet
  7. T. A. Ademola, M. O. Ogundiran, P. O. Arawomo, and O. A. Adesina, “Boundedness results for a certain third order nonlinear differential equation,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 3044–3049, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. U. Afuwape and J. E. Castellanos, “Asymptotic and exponential stability of certain third-order non-linear delayed differential equations: frequency domain method,” Applied Mathematics and Computation, vol. 216, no. 3, pp. 940–950, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. N. Chukwu, “On the boundedness and the existence of a periodic solution of some nonlinear third order delay differential equation,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali 8, vol. 64, no. 5, pp. 440–447, 1978. View at Zentralblatt MATH · View at MathSciNet
  10. J. O. C. Ezeilo, “A stability result for a certain third order differential equation,” Annali di Matematica Pura ed Applicata 4, vol. 72, pp. 1–9, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. O. C. Ezeilo and H. O. Tejumola, “Boundedness theorems for certain third order differential equations,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali 8, vol. 55, pp. 194–201, 1973/1974. View at MathSciNet
  12. T. Hara, “On the uniform ultimate boundedness of the solutions of certain third order differential equations,” Journal of Mathematical Analysis and Applications, vol. 80, no. 2, pp. 533–544, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Mehri and D. Shadman, “Boundedness of solutions of certain third order differential equation,” Mathematical Inequalities & Applications, vol. 2, no. 4, pp. 545–549, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. S. Ogundare and G. E. Okecha, “On the boundedness and the stability of solution to third order non-linear differential equations,” Annals of Differential Equations, vol. 24, no. 1, pp. 1–8, 2008. View at MathSciNet
  15. M. O. Omeike, “Stability and boundedness of solutions of some non-autonomous delay differential equation of the third order,” Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi. Serie Nouă. Matematică, vol. 55, supplement 1, pp. 49–58, 2009. View at Zentralblatt MATH · View at MathSciNet
  16. R. Reissig, G. Sansone, and R. Conti, Non-Linear Differential Equations of Higher Order, Noordhoff International, Leyden, The Netherlands, 1974. View at MathSciNet
  17. K. E. Swick, “Asymptotic behavior of the solutions of certain third order differential equations,” SIAM Journal on Applied Mathematics, vol. 19, pp. 96–102, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. O. Tejumola, “On the boundedness and periodicity of solutions of certain third-order non-linear differential equations,” Annali di Matematica Pura ed Applicata 4, vol. 83, pp. 195–212, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  19. H. O. Tejumola, “A note on the boundedness and the stability of solutions of certain third-order differential equations,” Annali di Matematica Pura ed Applicata 4, vol. 92, pp. 65–75, 1972. View at Publisher · View at Google Scholar · View at MathSciNet
  20. C. Tunç, “Uniform ultimate boundedness of the solutions of third-order nonlinear differential equations,” Kuwait Journal of Science & Engineering, vol. 32, no. 1, pp. 39–48, 2005. View at MathSciNet
  21. C. Tunç, “Boundedness of solutions of a third-order nonlinear differential equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 1, article 3, 6 pages, 2005. View at Zentralblatt MATH · View at MathSciNet
  22. C. Tunç, “On the asymptotic behavior of solutions of certain third-order nonlinear differential equations,” Journal of Applied Mathematics and Stochastic Analysis, no. 1, pp. 29–35, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. Tunç, “Stability criteria for certain third order nonlinear delay differential equations,” Portugaliae Mathematica, vol. 66, no. 1, pp. 71–80, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. C. Tunç, “A new result on the stability of solutions of a nonlinear differential equation of third-order with finite lag,” Southeast Asian Bulletin of Mathematics, vol. 33, no. 5, pp. 947–958, 2009. View at Zentralblatt MATH · View at MathSciNet
  25. C. Tunç, “On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 97–106, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Tunç, “The boundedness of solutions to nonlinear third order differential equations,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 1, pp. 97–102, 2010. View at MathSciNet
  27. C. Tunç, “On the stability and boundedness of solutions of nonlinear third order differential equations with delay,” Filomat, vol. 24, no. 3, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. C. Tunç, “Some stability and boundedness conditions for non-autonomous differential equations with deviating arguments,” Electronic Journal of Qualitative Theory of Differential Equations, no. 1, 12 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  29. C. Tunç, “Bound of solutions to third-order nonlinear differential equations with bounded delay,” Journal of the Franklin Institute, vol. 347, no. 2, pp. 415–425, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C. Tunç, “Stability and bounded of solutions to non-autonomous delay differential equations of third order,” Nonlinear Dynamics, vol. 62, no. 4, pp. 945–953, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. C. Tunç, “Existence of periodic solutions to nonlinear differential equations of third order with multiple deviating arguments,” International Journal of Differential Equations, vol. 2012, Article ID 406835, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. C. Tunç, “Qualitative behaviors of functional differential equations of third order with multiple deviating arguments,” Abstract and Applied Analysis, vol. 2012, Article ID 392386, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  33. C. Tunç, “On the qualitative behaviors of solutions of some differential equations of higher order with multiple deviating arguments,” Journal of the Franklin Institute. In press.
  34. T. Yoshizawa, Stability Theory by Liapunov's Second Method, Publications of the Mathematical Society of Japan, No. 9, The Mathematical Society of Japan, Tokyo, Japan, 1966. View at MathSciNet
  35. N. N. Krasovskiì, Stability of Motion. Applications of Lyapunov's Second Method to Differential Systems and Equations with Delay, Stanford University Press, Stanford, Calif, USA, 1963. View at MathSciNet